Jump to content

Photo

Coming Off Dianette

comingoffdianette dianette hormones

1 reply to this topic

#1 rachel1

rachel1

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 11-March 12

Posted 01 December 2012 - 12:24 PM

I always had clear skin as a teenager with the odd breakout here and there but nothing that wouldn't fade away within a few days. When i turned 21 my skin took a nose dive. I was breaking out all the time and the spots were fairly resilient to treatments. I tried changing my diet, upping my water intake, but still no change. So I went to the doctor after id say about a year of battling this and was prescribed 12 months of Dianette. My skin took up to 6 months to fully clear but now its perfect.. Rarely do i get a spot and if i do, its something very minor (touch wood). However I'm coming up to my last packet of dianette now and iv heard terrible things about what happens your skin when you stop taking dianette. People say your skin reverts right back to the way it was before and that really panics me as my doctor is fairly reluctant to prescribe another round if it as it can damage your liver overtime. I know everyone's skin and hormones are different but a general idea of what has happened to anyone else who's been through something similar to this would be great

#2 Lily87

Lily87

    Junior Member

  • Members
  • Posts & Likes
    Posts: 79
    Likes: 16
About Me
  • Gender:Female
  • Location:London
  • Interests:Ex pro makeup artist, always looking for acne cures!
  • Joined: 03-October 10

Posted 03 February 2013 - 12:58 PM

Hi, I'm in a similar situation to you....went on Dianette, skin cleared up, came off Dianette a year ago and about 10 months in my skin started breaking out again. Sorry to say so! I really thought that it was going to stay clear but it started getting really out of control about two months ago, so now I'm trying natural ways to balance my hormones and sort my skin out. 

 

I have just written a post on my blog with pictures about acne and coming off Dianette....

 

*Moderator edit - URL removed - read the board rules*

 

For me, Dianette just isn't a long term option as like you mentioned, there is the risk of side effects. I suffered migraines when on Dianette, also cervical erosion which apparently can be caused by most contraceptive pills, but either way I just didn't want to stay on Dianette forever and my doctor refused to continue prescribing it anyway because of the migraines.

 

I'm really finding that diet changes and vitamin D supplements are helping a lot. My skin is starting to calm down again and i'm feeling really hopeful that I can tackle it naturally without Dianette or any other medication.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users